# SDR CA120110001

- Difficulty date: January 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,797 hours
- Engine: Cont IO240B
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: A9500670DA
- Condition: Binding
- Location: Mixture
- Part time: 501 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT START-UP THE PILOT TRIED TO MOVE THE MIXTURE KNOB FROM IDLE CUT-OFF TO FULL RICH AND THE CABLE WOULD ALWAYS SPRING BACK TO THE LEAN POSITION. AIRCRAFT WAS BOUGHT IN FOR INSPECTION AND THE SNAG WAS CONFIRMED, THERE WAS A SIGNIFICANT AMOUNT OF RESISTANCE THAT WOULD ALLOW THE CABLE TO STRETCH THE OUTER SLEEVE AND ACT AS A SPRING. THE CABLE WAS REMOVED AND NEW CABLE WAS INSTALLED. MFC ADDED A MANDATORY REPLACEMENT TO THE CABLES AT 2200HRS WITH A 200HR EXTENSION DUE TO THE PREVIOUS HISTORY OF THE ENGINE CONTROLS.
